# SDR FDEA202509091675

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,848 hours, 28,090 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 657N33322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SEAT TRACK AT B.S 770 RBL 58.22 WITH CORROSION.  TRIMMED, LOCATED AND DRILLED NEW SEAT TRACK MAIN CABIN STA 660-880 RBL 58.22 IAW B757   SRM 51-40-05-0G, 51-40-08-0G BOEING DWG # 657N3332 REV A. INSTALLED MAIN CABIN NEW SEAT   TRACK FROM STA 660-880 RBL 58.22 IAW B757 SRM 51-40-02-0G
